MathSciNet Relay Station
MathSciNet bibliographic data
MR175138 (30 #5323) 57.20
Hsiang, W.-c.; Levine, J.; Szczarba, R. H. On the normal bundle of a homotopy sphere embedded in Euclidean space. Topology 3 1965 173–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement